# SDR DALA2022062104344

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,973 hours, 23,095 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pressure Switch
- Condition: Faulty
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821- MISC/DE - ON FINAL APPROACH WHEN ATTEMPTING TO EXTEND FLAPS TO 25 THE FLAP ASYMMETRY MSG ILLUMINATED ALONG WITH TRAILING EDGE LIGHT. CORRECTIVE ACTION: MTC FOUND FAULT FLAP ISLN VALVE MSG PRESENT. REPLACED DECOMPRESSION MODULE PRESSURE SWITCH.
